# SDR DL767981211

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T13522
- Condition: Dented
- Location: Bs 632
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND WITH A GOUGE LOCATED AT BS 632 BETWEEN STRINGERS 30R AND 31R.  REPAIRED PER ERA 331774-14 REV B.
